Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 24, Issue 4

Issues

Presentations of graph braid groups

Daniel Farley / Lucas Sabalka
Published Online: 2012-06-29 | DOI: https://doi.org/10.1515/form.2011.086

Abstract.

Let be a graph. The (unlabeled) configuration space of n points on is the space of n-element subsets of . The n-strand braid group of , denoted , is the fundamental group of .

This paper applies the methods of discrete Morse theory to the spaces . We describe how to compute presentations for , where n is an arbitrary natural number and is an arbitrary finite connected graph. Particular attention is paid to the case , and many examples are given.

Keywords: Graph braid group; configuration space; discrete Morse theory

About the article

Received: 2009-08-20

Revised: 2010-03-22

Published Online: 2012-06-29

Published in Print: 2012-07-01


Citation Information: , Volume 24, Issue 4, Pages 827–859, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.086.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Eric Ramos
Algebraic & Geometric Topology, 2018, Volume 18, Number 4, Page 2305
[2]
J. M. Harrison, J. P. Keating, J. M. Robbins, and A. Sawicki
Communications in Mathematical Physics, 2014, Volume 330, Number 3, Page 1293

Comments (0)

Please log in or register to comment.
Log in